Safrel

Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor & Outdoor Allergies, Prescription Strength, Loratadine Antihistamine Tablets, 300 Count | Compare to Claritin Tablets | Children and Adults

Orienteastur Info


Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor & Outdoor Allergies, Prescription Strength, Loratadine Antihistamine Tablets, 300 Count | Compare to Claritin Tablets | Children and Adults
Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor & Outdoor Allergies, Prescription Strength, Loratadine Antihistamine Tablets, 300 Count | Compare to Claritin Tablets | Children and Adults
Features
  • ✅ EFFECTIVE: This powerful antihistamine contains 10 mg of Loratadine, USP in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses.
  • ✅ ACTIVE INGREDIENT: The active ingredient in this product is Loratidine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare Safrel Non-Drowsy 24 Hour Allergy Relief to the active ingredient of Claritin.
  • ✅ ORIGINAL PRESCRIPTION STRENGTH: Safrel Non-Drowsy 24 Hour Allergy Relief Loratidine, USP 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
  • ✅ ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours.
  • ✅ NON-DROWSY 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor &  Outdoor Allergies, Prescription Strength, Loratadine Antihistamine Tablets,  300 Count | Compare to Claritin Tablets | Children and Adults : Health &  Household
    Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor & Outdoor Allergies, Prescription Strength, Loratadine Antihistamine Tablets, 300 Count | Compare to Claritin Tablets | Children and Adults : Health & Household


    Safrel 24 Hour Allergy Relief Medicine (100-Count) |  Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever,  Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills :
    Safrel 24 Hour Allergy Relief Medicine (100-Count) | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills :


    Safrel 24 Hour Allergy Relief Medicine (100-Count) |  Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever,  Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills :
    Safrel 24 Hour Allergy Relief Medicine (100-Count) | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills :


    Camber Consumer Care Fexofenadine Hydrochloride Non-Drowsy  Allergy Medicine for Men/Women, HCI Hydrochloride 180 mg (100 Count) :  Health & Household
    Camber Consumer Care Fexofenadine Hydrochloride Non-Drowsy Allergy Medicine for Men/Women, HCI Hydrochloride 180 mg (100 Count) : Health & Household


    Aurohealth Loratadine 10mg | 300 Tablets | Non-Drowsy 24 Hour Allergy  Relief | Antihistamine Runny Nose, Sneezing, Itchy, Watery Eyes : Health &  Household
    Aurohealth Loratadine 10mg | 300 Tablets | Non-Drowsy 24 Hour Allergy Relief | Antihistamine Runny Nose, Sneezing, Itchy, Watery Eyes : Health & Household


    Safrel Allergy Relief Medicine | Antihistamine Diphenhydramine  HCl 25 mg (600 Tablets) | Children and Adults | Relieves Symptoms of  Sneezing, Runny Nose, Hay Fever, Itchy Eyes and Throat | Value Pack :  Health & Household
    Safrel Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25 mg (600 Tablets) | Children and Adults | Relieves Symptoms of Sneezing, Runny Nose, Hay Fever, Itchy Eyes and Throat | Value Pack : Health & Household


    Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor & Outdoor  Allergies, Prescription Strength, Loratadine Antihistamine Tablets, 300  Count | Compare to Claritin Tablets | Children and Adults : Health &  Household
    Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor & Outdoor Allergies, Prescription Strength, Loratadine Antihistamine Tablets, 300 Count | Compare to Claritin Tablets | Children and Adults : Health & Household


    Safrel 24 Hour Allergy Relief Medicine (100-Count) |  Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever,  Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills :
    Safrel 24 Hour Allergy Relief Medicine (100-Count) | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills :


    Safrel 24 Hour Allergy Relief Medicine (100-Count) |  Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever,  Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills :
    Safrel 24 Hour Allergy Relief Medicine (100-Count) | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills :


    Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor &  Outdoor Allergies, Prescription Strength, Loratadine Antihistamine Tablets,  300 Count | Compare to Claritin Tablets | Children and Adults : Health &  Household
    Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor & Outdoor Allergies, Prescription Strength, Loratadine Antihistamine Tablets, 300 Count | Compare to Claritin Tablets | Children and Adults : Health & Household


    GoodSense Aller-Ease, Fexofenadine Hydrochloride Tablets, 180  mg, Antihistamine for 24-Hour Indoor/Outdoor Allergy Symptom Relief, Non- Drowsy, 30 Count : Everything Else
    GoodSense Aller-Ease, Fexofenadine Hydrochloride Tablets, 180 mg, Antihistamine for 24-Hour Indoor/Outdoor Allergy Symptom Relief, Non- Drowsy, 30 Count : Everything Else


    Fexofenadine Hydrochloride, Compared to Allegra, 180mg, 30ct :  Health & Household
    Fexofenadine Hydrochloride, Compared to Allegra, 180mg, 30ct : Health & Household


    HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for  Allergy Relief ,Non-Drowsy,24-Hour, 120 Count Coated Caplets,Compare to  Allegra Active Ingredient : Health & Household
    HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 120 Count Coated Caplets,Compare to Allegra Active Ingredient : Health & Household


    Cabinet 24-Hour Allergy Medicine (100-Count) Non-Drowsy  Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies |  Cetirizine HCl Caplets | Kids and Adults : Health & Household
    Cabinet 24-Hour Allergy Medicine (100-Count) Non-Drowsy Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl Caplets | Kids and Adults : Health & Household


    Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor &  Outdoor Allergies, Prescription Strength, Loratadine Antihistamine Tablets,  300 Count | Compare to Claritin Tablets | Children and Adults : Health &  Household
    Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor & Outdoor Allergies, Prescription Strength, Loratadine Antihistamine Tablets, 300 Count | Compare to Claritin Tablets | Children and Adults : Health & Household


    Quality Choice - Alivio para la alergia Fexofenadina HCl 180 mg  45 comprimidos : Salud y Hogar
    Quality Choice - Alivio para la alergia Fexofenadina HCl 180 mg 45 comprimidos : Salud y Hogar


    Safrel Allergy Relief Medicine (1000 Tablets) Diphenhydramine  HCl 25 mg, Antihistamine | Relieves Sneezing, Runny Nose, Hay Fever, Itchy  Eyes and Throat | Seasonal or Indoor & Outdoor Allergies : Health &  Household
    Safrel Allergy Relief Medicine (1000 Tablets) Diphenhydramine HCl 25 mg, Antihistamine | Relieves Sneezing, Runny Nose, Hay Fever, Itchy Eyes and Throat | Seasonal or Indoor & Outdoor Allergies : Health & Household


    Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy  Antihistamine | 100 Count Tablets : Health & Household
    Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets : Health & Household


    .

    Read next

    Mdesign Bathroom Vanity Countertop Toothpaste

    Mdesign Bathroom Vanity Countertop Toothpaste

    Miulee 2 Panels 90 Inch

    Miulee 2 Panels 90 Inch

    Paranta Laundry Sorter Cart 3

    Paranta Laundry Sorter Cart 3

    8 Pieces Stone Coasters With

    8 Pieces Stone Coasters With

    Emvency Throw Pillow Cover Map

    Emvency Throw Pillow Cover Map

    Plaid Delta Ceramcoat Acrylic Paint

    Plaid Delta Ceramcoat Acrylic Paint